RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Q. J. Math., 2013, Volume 64, Issue 4, Pages 1091–1098 (Mi qjm4)  

The prime number race and zeros of Dirichlet $L$-functions off the critical line: part 3

K. Forda, Y. Lamzouria, S. Konyaginb

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, IL 61801, USA
b Steklov Mathematical Institute, 8, Gubkin Street, Moscow 119991, Russia

Funding Agency Grant Number
National Science Foundation DMS-0901339
Russian Foundation for Basic Research 11-01-00329
Natural Sciences and Engineering Research Council of Canada (NSERC)
The research of K.F. was partially supported by National Science Foundation grant DMS-0901339. The research of S.K. was partially supported by Russian Fund for Basic Research, Grant N. 11-01-00329. The research of Y.L. was supported by a Postdoctoral Fellowship from the Natural Sciences and Engineering Research Council of Canada.


DOI: https://doi.org/10.1093/qmath/has021


Bibliographic databases:

Document Type: Article
Received: 02.05.2012
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/qjm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019